# SDR FDKA200708379

- Difficulty date: August 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,351 hours, 14,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Mai Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6155 MCO (0636 PHX LCL) - PAX DOOR DIFFICULT TO CLOSE.  MX LUBED DOOR, OPS CK GOOD.
